Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 2, 2010, 1:48 AM CDT for Gage County, Jefferson County, Pawnee County, Nebraska. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 1:48 AM CDT (06:48 UTC)
- Expired
- Jun 2, 2010, 7:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gage County, NE, Jefferson County, NE, Pawnee County, NE
The radar
The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:00 AM CDT | FLASH FLOOD | 2 E Steinauer, NE | HEAVY RAIN CAUSED FLASH FLOODING BRIEFLY OVER HIGHWAY 50 JUST NORTH OF HIGHWAY 4. |
| Jun 2, 7:00 AM CDT | HEAVY RAIN 2 | 3 N Harbine, NE | 24 HOUR TOTAL |
| Jun 2, 7:00 AM CDT | HEAVY RAIN 2.07 | 1 N Fairbury, NE | |
| Jun 2, 7:00 AM CDT | HEAVY RAIN 3.5 | Liberty, NE | LOWLAND FLOODING OF FARM FIELDS NOTED AROUND OBSERVER. HEARD A REPORT ON A LOCAL RADIO STATION OF OVER 5 INCHES WEST OF WYMORE. |
| Jun 2, 7:00 AM CDT | HEAVY RAIN 4.5 | 1 S Steele City, NE | 24 HOUR TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
321
WGUS53 KOAX 020648
FFWOAX
NEC067-095-133-021200-
/O.NEW.KOAX.FF.W.0002.100602T0648Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
148 AM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST NEBRASKA
PAWNEE COUNTY IN SOUTHEAST NEBRASKA
SOUTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA
* UNTIL 700 AM CDT
* AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE CONTINUING TO TRACK
ACROSS SOUTHEAST NEBRASKA FROM NEAR FAIRBURY TOWARD BURCHARD AND
PAWNEE CITY. RADAR ESTIMATES THAT ADDITIONAL RAINFALL IN
EXCESS OF 1 INCH PER HOUR HAS OCCURRED OVER SOME AREAS SINCE
MIDNIGHT AND ADDITIONAL HEAVY RAIN IS LIKELY THROUGH 300 AM. THIS
IS ON TOP OF HEAVY RAIN THAT FELL ON TUESDAY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATRICE...BLUE SPRINGS...DILLER...FAIRBURY...ODELL...PAWNEE
CITY...TABLE ROCK AND WYMORE.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
141 AND 183.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
10 AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
CHERMOK
LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
4000 9602
$$
CHERMOK3 follow-up statements
313
WGUS73 KOAX 020821
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
321 AM CDT WED JUN 2 2010
NEC067-095-133-021200-
/O.CON.KOAX.FF.W.0002.000000T0000Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAGE NE-JEFFERSON NE-PAWNEE NE-
321 AM CDT WED JUN 2 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PAWNEE...JEFFERSON AND
SOUTHERN GAGE COUNTIES UNTIL 700 AM CDT...
AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THESE
STORMS HAVE PRODUCED RAINFALL AMOUNTS ESTIMATED BY RADAR OF AT LEAST
2 TO 3 INCHES SINCE MIDNIGHT OVER MUCH OF THE WARNED AREA.
ADDITIONAL THUNDERSTORMS WILL LIKELY TRACK ACROSS THE AREA UNTIL AT
LEAST 430 OR 500 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATRICE...BLUE SPRINGS...DILLER...FAIRBURY...ODELL...PAWNEE CITY...
TABLE ROCK AND WYMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
4000 9602
$$
CHERMOK755
WGUS73 KOAX 021038
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
538 AM CDT WED JUN 2 2010
NEC067-095-133-021200-
/O.CON.KOAX.FF.W.0002.000000T0000Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAGE NE-JEFFERSON NE-PAWNEE NE-
538 AM CDT WED JUN 2 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PAWNEE...JEFFERSON AND
SOUTHERN GAGE COUNTIES UNTIL 700 AM CDT...
AT 535 AM CDT THE LAST OF THE SHOWERS AND THUNDERSTORMS THAT HAD
TRACKED ACROSS THE REGION SINCE LATE TUESDAY WERE MOVING EAST OF THE
WARNED AREA. EVEN THOUGH NO SIGNIFICANT ADDITIONAL RAIN IS EXPECTED
THIS MORNING...RADAR HAS ESTIMATED THAT RAINFALL OVER 3 INCHES FELL
ACROSS PARTS OF THE AREA. THE HEAVY RAIN HAS LIKELY CAUSED SOME
LOWLAND FLOODING ACROSS THE AREA AND ANY FLOODING WILL CONTINUE
EARLY THIS MORNING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEATRICE...
BLUE SPRINGS...DILLER...FAIRBURY...ODELL...PAWNEE CITY...TABLE ROCK
AND WYMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
4000 9602
$$
CHERMOK462
WGUS73 KOAX 021155
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 AM CDT WED JUN 2 2010
NEC067-095-133-021207-
/O.EXP.KOAX.FF.W.0002.000000T0000Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAGE NE-JEFFERSON NE-PAWNEE NE-
655 AM CDT WED JUN 2 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PAWNEE...JEFFERSON
AND SOUTHERN GAGE COUNTIES WILL BE ALLOWED TO EXPIRE AT 700 AM CDT...
EXCESSIVE RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
SMALLER STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT.
HOWEVER...RIVERS SUCH AS THE NORTH AND SOUTH FORKS OF THE BIG NEMAHA
WILL LIKELY RISE INTO THIS AFTERNOON. IF FLOODING HAD BEEN OR IS
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
AROUND 300 AM LAW ENFORCEMENT REPORTED THAT FLOOD WATERS HAD
BRIEFLY CROSSED HIGHWAY 50 A LITTLE NORTH OF ITS INTERSECTION WITH
HIGHWAY 4.
LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
4000 9602
$$
CHERMOKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:41 PM CDT, 11 hours 7 minutes earlier.
Area forecast discussion, Jun 1, 2:41 PM CDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 241 PM CDT TUE JUN 1 2010 .DISCUSSION... MAIN FORECAST ISSUES WILL REVOLVE AROUND SEVERE WEATHER THIS AFTERNON AND TONIGHT. COMPLEX WEATHER SITUATION AS THERE IS OUTFLOW RELATED TO THE STORMS OVR SD...AND SFC COLD FNT SAGS INTO THE CWA VICINITY KOFK...MEANWHILE...WARMER/UNSTABLE AIR HAS LIFTED INTO NEB AS WELL WITH SFC LOW PRES FM KOFK TOWARD KLBF AND KHLC KS. THE SOUTH FLOW HAS BEEN STRENGTHENING OVER THE LAST FEW HOURS...WITH TEMPS INCREASING IN THE 80S AND 90S AND DEWPOINTS INCREASING IN THE UPPER 60S. DEWPOINTS HAVE DROPPED IN THE VCNTY OF KLCG/KOFK/KBVN IN THE AREA OF THIS OUTFLOW BOUNDARY. SUNSHINE IS ON THE INCREASE ACRS SRN NEB WITH THE CONVECTION MORE FOCUSED OVR NW IA INTO NRN AND ECNTRL NEB. INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON AND REMAIN IN THE MODERATE TO HIGH CATEGORY AS DEEP LAYER 0-6KM SHEAR INCREASES TO 35 TO 50KTS. MEANWHILE...0-1KM HELICITY INCREASES TO 150M2/S2. TWO AREAS OF CONCERN...ALONG THE BOUNDARY TO THE NORTH AND THEN ALSO FARTHER SOUTH DUE TO THE LOW LEVEL JET INCREASING OVR KS. HAVE SVR AND TOR WATCHES IN EFFECT EXPECT SVR THUNDERSTORMS TO DEVELOP THIS AFTERNOON WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS. DUE TO THE INSTABILITY/INCREASING LOW LEVEL AND DEEP LYR SHEAR...TORNADOES MAY DEVELOP. HAVE FOCUSED HIGHEST POPS IN THE NORTH AND THEN SPREAD SOUTHEAST WITH TIME. FARTHER SOUTH AWAY FM THE BOUNDARY...BUT IN THE VICINITY THERE IS LESS CONFIDENCE ON COVERAGE AND EXACTLY WHERE THE STORMS WILL IGNITE. AS THE EVENING PROGRESSES...THIS LOW LEVEL JET VEERS SHIFTING THE ORGANIZED THREAT OF SVR STORMS FM ERN NEB AND WRN IA FARTHER EAST INTO IA...HOWEVER...SINCE THE FRONT WILL STILL LIE IN SE NEB...THIS AREA COULD ALSO MAINTAIN STORMS OVERNIGHT. DEPENDING ON THE CONVECTION OVERNIGHT...A SFC BOUNDARY MAY LINGER ACRS SE NEB INTO SW IA...AND MAY PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORM WED. A SHORTWAVE TROF OVR WRN NEB WILL PUSH ACRS THE AREA DURING THE DAY. RESIDUAL MID LEVEL MOISTURE AND UVV WITH THE SHORT WAVE TROF FARTHER NORTH MAY RESULT IN SCT SHOWERS AND TSRA NORTH OF THE FRONT...THUS LEFT THE CHC IN FOR RAIN INTO WED AND EARLY WED EVENING. HIGH PRES WILL BUILD IN FOR WED NIGHT..HOWEVER ANOTHER SHORTWAVE TROF WILL DRAG A FRONT INTO THE AREA THU AFTERNOON/THURSDAY NIGHT/FRI. IN THE LONGER TERM...FRI NIGHT THROUGH TUESDAY...A SHORTWAVE TROF TRACKING ACRS SRN CANADA AND THE NRN PLAINS WILL FOCUS SOUTH FLOW ACRS THE PLNS TOWARD A FNT OVR SD. AS THE WAVE PUSHES EAST...THE ORGANIZED WX SHOULD REMAIN TO OUR NORTH...HOWEVER THE FRONT MAY BE STRONG ENOUGH TO PRODUCE SCT SHOWERS AND THUNDERSTORM FOR THE CWA. THERE MAY BE SOME LINGER PRECIP SAT MORNING...THEN THIS FEATURE SHIFTS EAST FOR SAT AND SAT NIGHT. THE GFS IS HINTING THAT THERE COULD BE ANOTHER RIPPLE IN THE NW FLOW...SO WILL NEED TO SEE IF THIS HOLDS IN FUTURE RUNS BEFORE ADDING TO THE FCST. THE MID LEVEL RIDGE BUILDS OVR THE ROCKIES WITH ANOTHER WAVE DROPPING FOR SUNDAY NIGHT. THIS PATTERN REPEATS ITSELF WITH CONVECTION DEVELOPING IN THE HIGH PLAINS DURING THE EVENING AND SPREADS EASTWARD BOTH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY. WITH UNCERTAINTY IN STRENGTH AND COVERAGE BY THE TIME THE STORMS MOVE EAST...INCLUDED EITHER ISOLATED OR SCT COVERAGE FOR DAYS 6 AND 7. WITH THE NW FLOW...TEMPS ARE COOLER. HIGHS SAT/SUN IN THE UPR 70S LOWER 80S AND IN THE 70S MON AND TUE. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS FIRST LINE OF TSRA LIFTING NORTH WILL AFFECT KOFK EARLY ON...THEN AS THE SFC FNT SAG SOUTH...TSRA EXPECTED TO INCREASE IN COVERAGE FROM MID AFTERNOON ON AT KOFK AND EXPAND SOUTHWARD TO KOMA AND KLNK THRU THE EVENING. MVFR CIGS AND VSBYS EXPECTED WITH THE TSRA. WILL NEED TO ADJUST TAFS AS INDIVIDUAL STORMS WITH HAIL AND STRONG WINDS DEVELOP. SHOWERS AND LIGHT RAIN WITH MVFR VSBYS EXPECTED TO CONTINUE OVERNIGHT INTO WED MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && ZAPOTOCNY
Hazardous weather outlook, Jun 1, 9:59 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 959 PM CDT TUE JUN 1 2010 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-021700- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 959 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT ACROSS THE ENTIRE OUTLOOK AREA. A FEW OF THESE STORMS MAY CONTAIN SMALL HAIL AND BRIEF HEAVY RAIN. STRONGER STORMS ARE EXPECTED TO REMAIN ACROSS EXTREME SOUTHEAST NEBRASKA WHERE SOME LARGE HAIL IS POSSIBLE ALONG WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY...BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY NIGHT AND FRIDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED TONIGHT OR WEDNESDAY.
In the hours before
Local storm report, Jun 1, 8:11 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 9 W WEST POINT 41.84N 96.88W
06/01/2010 E2.50 INCH CUMING NE FIRE DEPT/RESCUE
&&
CZAPOTOCLocal storm report, Jun 1, 8:32 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL N BRADDYVILLE 40.58N 95.04W
06/01/2010 E1.00 INCH PAGE IA TRAINED SPOTTER
&&
NIETFELDLocal storm report, Jun 1, 9:22 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 6 S STANTON 41.86N 97.22W
06/01/2010 E1.75 INCH STANTON NE STORM CHASER
0300 PM HAIL 4 SE STANTON 41.91N 97.17W
06/01/2010 E1.75 INCH STANTON NE EMERGENCY MNGR
0330 PM TORNADO 9 WSW WEST POINT 41.79N 96.87W
06/01/2010 CUMING NE STORM CHASER
TORNADO ON THE GROUND FOR FIVE MINUTES 6 NORTHWEST OF
DODGE AND 9 WEST SOUTHWEST OF WEST POINT.
0400 PM HAIL 9 W WEST POINT 41.84N 96.88W
06/01/2010 E2.50 INCH CUMING NE FIRE DEPT/RESCUE
0413 PM HAIL 6 W CRAIG 42.90N 96.43W
06/01/2010 E2.75 INCH PLYMOUTH IA STORM CHASER
2.8 INCH HAIL MEASURED NEAR ESSEN OR 6 MILES WEST OF
CRAIG.
0420 PM TORNADO 3 SW CRAIG 41.75N 96.40W
06/01/2010 BURT NE STORM CHASER
0436 PM HAIL UEHLING 41.73N 96.51W
06/01/2010 E1.75 INCH DODGE NE EMERGENCY MNGR
0445 PM HAIL WINSLOW 41.61N 96.50W
06/01/2010 E1.00 INCH DODGE NE EMERGENCY MNGR
0500 PM HAIL HERMAN 41.67N 96.22W
06/01/2010 E1.00 INCH WASHINGTON NE UNKNOWN
0508 PM HAIL FREMONT 41.44N 96.49W
06/01/2010 E1.75 INCH DODGE NE NWS EMPLOYEE
0509 PM HAIL FREMONT 41.44N 96.49W
06/01/2010 E1.00 INCH DODGE NE AMATEUR RADIO
0511 PM HAIL FREMONT 41.44N 96.49W
06/01/2010 E1.00 INCH DODGE NE NWS EMPLOYEE
0518 PM HAIL 1 S BLAIR 41.53N 96.14W
06/01/2010 E0.88 INCH WASHINGTON NE TRAINED SPOTTER
0519 PM HAIL BLAIR 41.54N 96.14W
06/01/2010 E0.88 INCH WASHINGTON NE FIRE DEPT/RESCUE
0520 PM HAIL 3 WSW BENNINGTON 41.35N 96.21W
06/01/2010 E1.50 INCH DOUGLAS NE CO-OP OBSERVER
0520 PM HAIL BLAIR 41.54N 96.14W
06/01/2010 E1.75 INCH WASHINGTON NE TRAINED SPOTTER
0525 PM HAIL GRETNA 41.14N 96.24W
06/01/2010 E1.50 INCH SARPY NE CO-OP OBSERVER
0525 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E0.75 INCH DOUGLAS NE TRAINED SPOTTER
0530 PM TSTM WND GST BLAIR 41.54N 96.14W
06/01/2010 E62.00 MPH WASHINGTON NE NWS EMPLOYEE
0530 PM TSTM WND GST BLAIR 41.54N 96.14W
06/01/2010 E71.00 MPH WASHINGTON NE OFFICIAL NWS OBS
0538 PM HAIL MODALE 41.62N 96.01W
06/01/2010 E0.88 INCH HARRISON IA TRAINED SPOTTER
0538 PM HAIL MODALE 41.62N 96.01W
06/01/2010 E0.88 INCH HARRISON IA TRAINED SPOTTER
0538 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E60.00 MPH DOUGLAS NE TRAINED SPOTTER
0544 PM TSTM WND GST ELKHORN 41.28N 96.24W
06/01/2010 E60.00 MPH DOUGLAS NE TRAINED SPOTTER
0545 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E50.00 MPH DOUGLAS NE TRAINED SPOTTER
0545 PM HAIL MISSOURI VALLEY 41.56N 95.90W
06/01/2010 E1.00 INCH HARRISON IA AMATEUR RADIO
0545 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E60.00 MPH DOUGLAS NE TRAINED SPOTTER
0549 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
0550 PM HAIL 5 SE GRETNA 41.09N 96.18W
06/01/2010 E0.88 INCH SARPY NE LAW ENFORCEMENT
0550 PM HAIL DODGE 41.72N 96.88W
06/01/2010 E1.00 INCH DODGE NE AMATEUR RADIO
0554 PM TSTM WND GST FREMONT 41.44N 96.49W
06/01/2010 E55.00 MPH DODGE NE TRAINED SPOTTER
0554 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
0555 PM HAIL GRETNA 41.14N 96.24W
06/01/2010 E1.00 INCH SARPY NE AMATEUR RADIO
0555 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E1.00 INCH DOUGLAS NE LAW ENFORCEMENT
0559 PM HAIL UTICA 40.90N 97.35W
06/01/2010 E0.75 INCH SEWARD NE UNKNOWN
0559 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E60.00 MPH DOUGLAS NE UNKNOWN
0600 PM HAIL FAIRBURY 40.14N 97.18W
06/01/2010 E1.00 INCH JEFFERSON NE TRAINED SPOTTER
0602 PM TORNADO 8 WNW PLATTSMOUTH 41.05N 96.03W
06/01/2010 CASS NE STORM CHASER
0602 PM HAIL PAPILLION 41.16N 96.04W
06/01/2010 E1.00 INCH SARPY NE CO-OP OBSERVER
0602 PM HAIL MODALE 41.62N 96.01W
06/01/2010 E0.88 INCH HARRISON IA TRAINED SPOTTER
0603 PM TSTM WND GST 1 E BENNINGTON 41.37N 96.14W
06/01/2010 E70.00 MPH DOUGLAS NE TRAINED SPOTTER
TREES DOWN
0604 PM TSTM WND GST OFFUTT AFB 41.11N 95.92W
06/01/2010 E54.00 MPH SARPY NE OTHER FEDERAL
0610 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E0.88 INCH DOUGLAS NE TRAINED SPOTTER
0630 PM HAIL 3 S MALCOLM 40.87N 96.87W
06/01/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
0632 PM HAIL 6 W MILFORD 40.77N 97.17W
06/01/2010 E1.00 INCH SEWARD NE NWS STORM SURVEY
0635 PM HEAVY RAIN PAPILLION 41.16N 96.04W
06/01/2010 E2.84 INCH SARPY NE CO-OP OBSERVER
0639 PM HAIL 4 NE FRIEND 40.69N 97.23W
06/01/2010 E1.00 INCH SALINE NE TRAINED SPOTTER
0640 PM HAIL LINCOLN 40.82N 96.69W
06/01/2010 E1.00 INCH LANCASTER NE AMATEUR RADIO
EAST SIDE
0641 PM TSTM WND DMG OMAHA 41.26N 96.01W
06/01/2010 DOUGLAS NE AMATEUR RADIO
TREES DOWN ON HWY
0736 PM HAIL WESTERN 40.39N 97.20W
06/01/2010 E0.88 INCH SALINE NE EMERGENCY MNGR
0740 PM HAIL WILBER 40.48N 96.96W
06/01/2010 M0.75 INCH SALINE NE EMERGENCY MNGR
0743 PM HAIL WILBER 40.48N 96.96W
06/01/2010 M0.88 INCH SALINE NE EMERGENCY MNGR
0744 PM HAIL WESTERN 40.39N 97.20W
06/01/2010 M1.00 INCH SALINE NE EMERGENCY MNGR
0745 PM HEAVY RAIN WILBER 40.48N 96.96W
06/01/2010 E0.00 INCH SALINE NE EMERGENCY MNGR
STREET FLOODING
0746 PM TSTM WND GST HALLAM 40.54N 96.79W
06/01/2010 E60.00 MPH LANCASTER NE TRAINED SPOTTER
0746 PM HAIL HALLAM 40.54N 96.79W
06/01/2010 E0.75 INCH LANCASTER NE TRAINED SPOTTER
0800 PM HAIL 6 W FAIRBURY 40.14N 97.29W
06/01/2010 E1.00 INCH JEFFERSON NE TRAINED SPOTTER
0802 PM TSTM WND GST 2 E PLYMOUTH 40.30N 96.95W
06/01/2010 E60.00 MPH JEFFERSON NE TRAINED SPOTTER
0822 PM HAIL N BRADDYVILLE 40.58N 95.04W
06/01/2010 E1.00 INCH PAGE IA TRAINED SPOTTER
&&
DFOBERTLocal storm report, Jun 1, 10:11 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1011 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG OMAHA 41.26N 96.01W
06/01/2010 DOUGLAS NE BROADCAST MEDIA
SEVERAL TREES DOWN COVERING 72ND STREET NORTH OF HIGHWAY
36. TIME ESTIMATED BASED ON RADAR
&&
BKSpecial weather statement, Jun 2, 12:52 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1252 AM CDT WED JUN 2 2010 NEZ089-090-092-020630- GAGE NE-JOHNSON NE-PAWNEE NE- 1252 AM CDT WED JUN 2 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PAWNEE...SOUTHWESTERN JOHNSON AND CENTRAL GAGE COUNTIES UNTIL 130 AM CDT... AT 1250 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BEATRICE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCKFORD STATE RECREATION AREA... FILLEY... VIRGINIA... LEWISTON... BURCHARD... STEINAUER... CHERMOK
Special weather statement, Jun 2, 1:36 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 136 AM CDT WED JUN 2 2010 NEZ092-093-020700- PAWNEE NE-RICHARDSON NE- 136 AM CDT WED JUN 2 2010 ...SPECIAL WEATHER STATEMENT FOR WESTERN RICHARDSON AND PAWNEE COUNTIES UNTIL 200 AM CDT... AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF PAWNEE CITY...OR 26 MILES EAST OF BEATRICE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM ALONG WITH VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FALLS CITY... PAWNEE CITY... TABLE ROCK... HUMBOLDT... STELLA... VERDON... DAWSON... THE HIGHWAY 75 AND 8 JUNCTION... SALEM... CHERMOK
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 42 min |
| Jun 1, 7:34 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 41 min |
| Jun 1, 8:02 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 43 min |
| Jun 1, 8:25 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 35 min |
| Jun 1, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 37 min |
| Jun 2, 2:14 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 46 min |
| Jun 2, 2:43 AM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 32 min |
| Jun 2, 3:00 AM CDT | Flash Flood Warning | OAX | Pawnee, Richardson | 4 hr |
| Jun 2, 8:38 AM CDT | River Flood Warning | OAX | Richardson | 8 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.